# SDR GTIA2025120839195

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 26,696 hours, 12,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38330
- Condition: Inoperative
- Location: Zone 200
- Part time: 26,696 hours, 12,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R&R AFTE MEGAPHONE IAW AMM 25-64-00. OPS CK OK
